# SDR AT0100215

- Difficulty date: July 19, 2001
- Submitted: July 20, 2001
- Operation: Air carrier
- Aircraft: N801AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47275
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030431
- Part serial: 4772
- Condition: Inoperative
- Location: B5-28
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND B5-28 FAILED TO OPERATE AFT ACCESSERY EMERGENCY LIGHTS.          CORRECTIVE ACTION:          REPLACED B5-28.   IAW DC9 MM 33-50
